MathSciNet Relay Station
MathSciNet bibliographic data
MR2767969 (2012f:03104) 03E35 (03E15 03E17)
Bartoszynski, Tomek; Shelah, Saharon Dual Borel conjecture and Cohen reals. J. Symbolic Logic 75 (2010), no. 4, 1293–1310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement